# SDR SIMA2019112219005

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,498 hours, 33,585 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL  EACH  TIME  ANTI-ICEING  CAME ON-C/A-REMOVED AND REPLACED RH ENGINE #0 CARBON SEAL IAW RRMM TASK 72-25-25-000-801 & 72-25-25-400-801 AND OPC IAW ETN-EM-72-034 OPC GOOD AT THIS TIME PIREP RESTORED.
